MathSciNet Relay Station
MathSciNet bibliographic data
MR871236 65L10 (34A50 65L60)
Iyengar, S. R. K.; Jain, Pragya Spline finite difference methods for singular two point boundary value problems. Numer. Math. 50 (1987), no. 3, 363–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement